A NOTE ON INTUITIONISTIC FUZZY MAPPINGS

Document Type: Research Paper

Authors

1 School of Mathematics and Statistics, Tianshui Normal Univer- sity, Tianshui 741001, People's Republic of China

2 Tongda College, Nanjing University of Posts and Telecommunica- tions, Nanjing, 210046, People's Republic of China

3 School of Information, Capital University of Economics and Business, Beijing, 100070, People's Republic of China

Abstract

In this paper, the concept of intuitionistic fuzzy mapping as a generalization of fuzzy mapping is presented, and its' relationship with intuitionistic fuzzy relations is derived. Moreover, some basic
operations of intuitionistic fuzzy mappings are defined, hence we can conclude that all of intuitionistic fuzzy mappings constitute a soft algebra
with respect to these operations. Afterwards, the Atanassov's
operator is applied to intuitionistic fuzzy mappings and the
corresponding properties are examined. Finally, the decomposition
and representation theorems of intuitionistic fuzzy mappings are
established.

Keywords


[1] K. Atanassov,Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 26 (1986), 87-96.

[2] K. Atanassov,More on intuitionistic fuzzy sets, Fuzzy Sets and Systems, 33 (1989), 37-45.

[3] K. Atanassov,Intuitionistic fuzzy relations, First Scienti c Session of the Mathematical Foun-dation Arti cial Intelligence, So a IM-MFAIS, (1989), 1-3.

 

[4] A. Azam and I. Beg,Common xed points of fuzzy mappings, Mathematical and Computer Modelling,49 (2009), 1331-1336.

[5] Y. E. Bao and C. X. Wu,Convexity and semicontinuity of fuzzy mappings, Computers &Mathematics with Applications,51 (2006), 1809-1816.

[6] P. Burillo and H. Bustince,Intuitionistic fuzzy relations (Part I), Mathware Soft Computing,2(1995), 5-38.

[7] P. Burillo and H. Bustince,Intuitionistic fuzzy relations (Part II), Mathware Soft Computing,2(1995), 117-148.

[8] H. Bustince and P. Burillo,Structures on intuitionistic fuzzy relations, Fuzzy Sets and Sys-tems,78 (1996), 293-303.

[9] H. Bustince,Construction of intuitionistic fuzzy relations with predetermined properties,Fuzzy Sets and Systems,109 (2000), 379-403.

[10] S. Heilpern,Fuzzy mappings and xed point theorem, Journal of Mathematical Analysis andApplications,83 (1981), 566-569.

[11] S. B. Hosseini, D. O'regan and R. Saadati, Some results on intuitionistic fuzzy spaces, Iranian Journal of Fuzzy Systems,4(1) (2007), 53-64.

[12] K. Hur, S. Y. Jand and H. W. Kang,Some intuitionistic fuzzy congruences, Iranian Journal of Fuzzy Systems,3(1) (2006), 45-57.

[13] B. S. Lee and S. J. Cho,A xed point theorem for contractive type fuzzy mappings, Fuzzy Sets and Systems,61(1994), 309-312.

[14] B. S. Lee, G. M. Lee, S. J. Cho, etc,A common xed point theorem for a pair of fuzzy mappings, Fuzzy Sets and Systems, 98 (1998), 133-136.

[15] H. W. Liu,Basic theorems of the Intuitionistic fuzzy sets, Journal of Mathematics for Tech-nology, (in chinese),16 (2000), 55-60.

[16] C. Z. Luo,Fuzzy set theory, Beijing Normal University Press, Beijing, (in chinese), 2005.

[17] S. Nanda and K. Kar,Convex fuzzy mappings, Fuzzy Sets and Systems, 48 (1992), 129-132.

[18] J. Y. Park and J. U. Jeong,Fixed point theorems for fuzzy mappings, Fuzzy Sets and Systems,87(1997), 111-116.

[19] M. Ra and and M. S. M. Noorani,Fixed point theorem on intuitionistic fuzzy metris spaces,Iranian Journal of Fuzzy Systems,3(1) (2006), 23-29.

[20] Y. R. Syau,On convex and concave fuzzy mappings, Fuzzy Sets and Systems, 103 (1999),163-168.

 

[21] Y. R. Syau,Closed and convex fuzzy sets, Fuzzy Sets and Systems, 110 (2000), 287-291.

[22] Y. R. Syau,Some properties of weakly convex fuzzy mappings, Fuzzy Sets and Systems, 123(2001), 203-207.

[23] Y. R. Syau and E. S. Lee, note on convexity and semicontinuity of fuzzy mappings, Applied Mathematics Letters,21 (2008), 814-819.

[24] Y. R. Syau, L. F. Sugianto and E. S. Lee,A class of semicontinuous fuzzy mappings, Applied Mathematics Letters,21 (2008), 824-827.

[25] L. Zhou, W. Z. Wu and W. X. Zhang,On properties of the cut sets of intuitionistic fuzzy relations, Fuzzy Systems and Mathematics, (in chinese), 23 (2009), 110-115.